# SDR 2001UALA01126

- Difficulty date: June 22, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 40,493 hours, 22,207 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ATTACH LUGS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  OVERSIZED BORES AND INSTALLED NEW BUSHINGS.
